| Catalog Number |
JB864 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown surgical procedure on unknown date and the suture was used.It was reported that the needle tip was broken during the surgery.There were no adverse patient consequences reported.